Core rationalizability in two-agent exchange economies

Bossert, Walter and Sprumont, Yves 2002, Core rationalizability in two-agent exchange economies, Economic Theory, vol. 20, no. 4, pp. 777-791, doi: 10.1007/s00199-001-0241-z.

Attached Files
Name Description MIMEType Size Downloads

Title Core rationalizability in two-agent exchange economies
Author(s) Bossert, Walter
Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Economic Theory
Volume number 20
Issue number 4
Start page 777
End page 791
Total pages 15
Publisher Springer Science and Business Media LLC
Publication date 2002-12-01
ISSN 0938-2259
1432-0479
Language eng
DOI 10.1007/s00199-001-0241-z
Indigenous content off
Field of Research 1401 Economic Theory
1402 Applied Economics
1403 Econometrics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143850

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 68 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:27:55 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.